View Full Version : Propecia has regrown one side?

11-30-2010, 06:45 PM
Hey guys,

I have been on propecia just under 6 months and hair fall definately seems to have halted, great news.

However my right hand side seems to have thickened up, however my left, although has stop falling, hasnt thickened up like the right side, it also looks to be more receded than the right side.

Is this common? im sure propecia is working, but could it be possible the original worse effected side of my hair takes longer to respond to propecia?

Many thanks.


11-30-2010, 08:37 PM
Yes, I had this too for years. I seemed to have more hair on the right side than left. I pointed this out to my ht surgeon, and he agreed..he thought it unusual also. I never figured out why this was, and figured the 2 ht procedures would take care of it. Well sorta, but not exactly. Even years later I notice the right side a bit fuller than the left. Weird.

OK, it gets weirder. This is kinda gross, but for years I have had a habit of um, picking my nose. I mean like, obsessively. Sorry, but it's the truth. (This is a safe place to talk, right?) Anyway, for some reason I have always favored the left side (maybe it's my dark side). I thought, maybe there is some connection? So for the past few weeks I have severely curtailed that despicable habit. And, not kidding, my hair seems to be gradually growing back in, not only on the left side, but all over! Much less hair on my pillow, and almost zero in the shower or comb. Maybe I'm all wet on this one, time will tell. But I'm encouraged a lot by what I'm seeing, and FWIW thought this might help someone.

12-01-2010, 05:38 AM
That is rather strange and I admire your honesty. Im sure no one will bat an eyelid on here.

However if the propecia has helped the right side, surely it will help the left?

12-01-2010, 01:57 PM
Hairmeister, that's quite possibly the strangest hairloss story I've ever read.

SE19, hairloss and drug response is so varied and unpredictable that your experience isn't unusual. People often lose more hair from one temple than the other, and likewise some users of Propecia might see irregular improvement. As you're still only at 6 months, there is still chance that more hair will re-grow if you've already responded well.

12-02-2010, 01:35 PM
Hairmeister, that's quite possibly the strangest hairloss story I've ever read.

Is there some sort of award for that? ;)

12-02-2010, 02:43 PM
Well, you made me re-think where I put my finger, that's for sure! ;)

12-02-2010, 09:57 PM
I was so impressed by your honestly, no such like yours...heeheheheh, actually be patience and turn out ok one day soon.

What I could say that you should religiously follow your doctors advice and avoid stressful thing that's one of the causes to loses your hair.

gastric bypass (http://www.gastricsurgeon.com/)